# SDR CALA2014100601307

- Difficulty date: October 3, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453
- Aircraft time: 31,489 hours, 10,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT L1 DOOR EXTERIOR EMER LIGHT INOPERATIVE ON INBOUND.  TROUBLESHOOTING REVEALED FAULTY BATTERY PACK.  R & R BATTERY PACK  IAW AMM 33-51-06.  OPERATIONS CHECKED GOOD IAW AMM 33-51 -06.
